# SDR CA141020006

- Difficulty date: October 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 37,234 hours
- Engine: Cfmint CFM565B6
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: EVT3454HC
- Condition: Worn
- Location: Air Dist
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ON START UP A GRINDING SOUND FOLLOWED BY AN ODOR OCCURRED.  SHORTLY AFTER STARTUP, SMELL DISSIPATED AND THE FLIGHT DEPARTED.  APPROXIMATELY 1 HOUR INTO THE FLIGHT THE GRINDING SOUND RETURNED ALONG WITH THE ODOR.  AFTER CONSULTATION WITH MOC THE FLIGHT WAS DIVERTED.  RESOLUTION FOUND THE AEVC EXHAUST FAN BEARING BADLY WORN AND GRINDING. FAN REPLACED AND TESTED SERVICABLE IAW AMM 21-26-51, PB 401.
